Thread: side effects
View Single Post
  #1  
Old 07-05-2005, 05:00 AM
Kristi
Guest
 
Posts: n/a
Default side effects

If I had known when I was considering starting Celexa what I know now, I promise I will never recommend Psych drugs. I felt very depressed and had axiety maybe two days out of the month and I was ready to try to avoid those feelings. Now that I have been taking Celexa for 8 months, I still have days where I feel depressed and have anxiety but now it is more frequently and more intense. Now, I want to discontinue this drug and my doctor says no. I decided to do a little experimenting of my own, I mean, I could handle any funny side effects if I am expecting them. I lower the dose by at least half per day and waited 5 days...I felt nervous, my thought process was very slow, my vision seemed effected, I was angry then fine periodically through the day and for some reason my jaws were clinched shut. Today I took the normal dose again because I was so "off" that it was effecting my work. Now, I feel trapped...so to speak. I wish I had never started because now I have a whole new set of concerns.<br><br>A Sincere Christian,<br>Kristi
Reply With Quote